Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On consecutive integer solutions for $y^{2}-k=x^{3}$


Author: S. P. Mohanty
Journal: Proc. Amer. Math. Soc. 48 (1975), 281-285
MSC: Primary 10B10
DOI: https://doi.org/10.1090/S0002-9939-1975-0357319-8
MathSciNet review: 0357319
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the number of $k$’s having a given number of consecutive integer solutions either for $x$ or for $y$ or for both in the equation ${y^2} - k = {x^3}$ has been found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10B10

Retrieve articles in all journals with MSC: 10B10


Additional Information

Article copyright: © Copyright 1975 American Mathematical Society